Jack Johnson, who spent years trying to be the spit of Goldenballs despite having very few similarities and spending £20k in an unsuccessful quest to look like Football legend, David Beckham, has regretted saying the action which nearly killed him.
Reversing his medical work and speaking out to warn others not to follow in his path,John said;
“I tried to take my own life because trying to look like Beckham is a full time job and is not easy.
Trying to look like Beckham nearly killed me and I don’t want others to make the same mistake.”
The Obsessed man who has learnt his lesson and also struggling to pay off debts of £14,000, in a bid to look like the football star, had tan injections every month, as well as lip, chin and cheek fillers, botox injected into his forehead, and procedures for dental veneers.
MirrorU.K reports that he paid for the surgery using his Disability Living Allowance, by taking out loans and borrowing money from his brother.
Jack who in a session with a psychiatrist learnt he was suffering from body dysmorphia (a mental condition where a person spends a lot of time worrying about flaws in their appearance), went viral in 10 countries with is obsession story last year, was given liposuction, botox and lip fillers for free when he became recognized.
“I’m not speaking out because I want notoriety or fame anymore – I’m genuinely doing this because I’ve come out the other side of it.”
“When I was on This Morning Holly or Phil asked me if I was happy. I told them I was but really I wasn’t I was in the worst place ever on the inside.”
“I obviously don’t blame David Beckham, it’s not his fault,” said Jack.
“I was trying desperately to look like him and it nearly cost me my life.
“I feel like I’m in the best place ever now and I really don’t want anybody to go through what I have.
“Nobody should ever aspire to look like celebrities to that extent, and I’m an example of that. You need to just be yourself,” he said.
This is coming after he was found four months ago by a friend, as he tried to kill himself by taking an overdose of tablets.